Alert archive / Missouri / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 182, NWS Kansas City, MO

May 10, 2003Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 10, 2003, 4:55 AM CDT for Ray County, Missouri. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2003, 4:55 AM CDT (09:55 UTC)
Expired
May 10, 2003, 6:00 AM CDT
In force
65 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 11:00 PM CDTSevere Thunderstorm WatchSPC6 hr
May 10, 3:15 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2003-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2003-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

447 
WUUS53 KEAX 100955
SVREAX
MOC177-101100-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CDT SAT MAY 10 2003

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAY COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 600 AM CDT

* AT 450 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  NICKELS...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM HOLT TO KEARNEY TO
  LIBERTY...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
   ELMIRA...WOODS HEIGHTS...VIBBARD BY 510 AM CDT.
   ORRICK BY 515 AM CDT.
   KNOXVILLE BY 520 AM CDT.
   RICHMOND...HENRIETTA BY 530 AM CDT.
   REGAL...HARDIN BY 540 AM CDT.

THE TOWNS OF CRYSTAL LAKES AND RAYVILLE ARE ALSO IN THE PATH OF THESE
STORMS.

AT 440 AM CDT THE PUBLIC REPORTED WINDS IN EXCESS OF 70 MPH AT 
SMITHVILLE LAKE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3953 9379 3924 9383 3920 9396 3924 9401
          3918 9407 3922 9420 3952 9419

$$


MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:50 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 10, 2:50 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
250 AM CDT SAT MAY 10 2003

SATELLITE IMAGERY AND UPPER AIR ANALYSIS INDICATE SHORTWAVE TROUGH
OVER CENTRAL/SOUTHERN ROCKIES BEGINNING TO EJECT INTO HIGH
PLAINS...AS 120KT 250MB JET STREAK ROUNDS BASE OF TROUGH. AHEAD OF
THIS FEATURE CONVERGENCE ALONG NOSE OF 60+KT LOW LEVEL JET FEEDING
MCS ACROSS CENTRAL/EASTERN KANSAS...WHILE ADDITIONAL CONVECTION
DEVELOPS FURTHER EAST ACROSS EAST CENTRAL KS/WEST CENTRAL MO IN BAND
OF WARM AIR/THETA-E ADVECTION.  EXPECT CONVECTION TO CONTINUE TO
INCREASE IN AREAL COVERAGE ACROSS AREA THROUGH SUNRISE AS IT SHIFTS
NORTH ALONG 850MB THETA-E GRADIENT. PLAN TO ALLOW FLOOD WATCH TO
EXPIRE THIS MORNING...AS CONVECTION SHOULD MOVE OUT OF WATCH AREA BY
SUNRISE.

AT THE SURFACE...LOW CURRENTLY OVER OK PANHANDLE WITH
FRONTAL BOUNDARY EXTENDING EASTWARD ACROSS SOUTH CENTRAL KS INTO
CENTRAL MO. AS JET STREAK SPREADS ACROSS REGION THIS
AFTERNOON...SURFACE LOW PROGGED TO MOVE NORTHEAST ALONG
BOUNDARY...WHICH WILL LIFT NORTHWARD THROUGH FORECAST AREA TODAY.
AS FRONT LIFTS NORTH...EXTREMELY UNSTABLE AIRMASS PROGGED TO SPREAD
ACROSS AREA...WITH SBCAPE OF 4000-5000 J/KG INDICATED ON META PROG
SOUNDINGS. EXPECT NEW ROUND OF CONVECTION TO DEVELOP NEAR SURFACE
LOW OVER NORTH CENTRAL MO THIS AFTERNOON...THEN EXPAND SOUTHWARD
ALONG SURGING DRYLINE. DEEP LAYER SHEAR MORE THAN SUFFICIENT FOR
SUPERCELLS WITH ISOLATED TORNADOES...ESPECIALLY ACROSS NORTH
CENTRAL/NORTHEAST MO IN REGION OF BACKED SURFACE FLOW AHEAD OF LOW.
CONVECTION SHOULD SHIFT EAST THIS EVENING AS DRYLINE/FRONT PUSHES
INTO EASTERN MO/WESTERN IL.

SEAMAN

351 PM FRI MAY 9...
ANOTHER ACTIVE NIGHT LOOKS TO BE IN STORE FOR EAST KANSAS AND
NORTHERN MISSOURI. SATELLITES AND SURFACE OBSERVATIONS INDICATE THAT
THE SURFACE BOUNDARY LEFT OVER FROM LASTNIGHT HAS CONTINUED TO
WALLOW AROUND CENTRAL MISSOURI TODAY. LATEST OBS WOULD PLACE THE
BOUNDARY ACROSS WICHITA THROUGH KANSAS CITY TO SOMEWHERE JUST SOUTH
OF KIRKSVILLE. LOW LEVEL WINDS INDICATE A LACK OF SIGNIFICANT
CONVERGENCE CURRENTLY ALONG THE FRONT...AND WITH A WEAK RIDGE
BUILDING ACROSS THE REGION TODAY...THERE IS LITTLE UPPER LEVEL
SUPPORT FOR CONVECTION. ON THE OTHER HAND DEWPOINTS SOUTH OF THE
BOUNDARY ARE IN THE 70+ RANGE. SGF HAD AN 18Z SOUNDING...CAPES WHERE
ABOVE 4000 J/KG WITH STEEP MID-LEVEL LAPSE RATES OF 7+ C/KM. THE
SOUNDING IS SHOWING A WEAK CAP ACROSS SOUTHERN MISSOURI...BUT MODELS
PROG A VORT MAX TO WORK ITS WAY FROM TX THROUGH WEST OK AND INTO
SOUTH/CENTRAL MO TONIGHT. I ANTICIPATE THAT THIS SHOULD WEAKEN
ANY REMAINING CAP ALONG AND SOUTH OF THE BOUNDARY AND POP OFF SOME
STORMS. THE THUNDERSTORMS STARTING TO GO THIS AFTERNOON IN OK BACK
THIS IDEA UP. AS THE THE VORT MAX MOVES INTO MO OVERNIGHT THE NOSE
OF THE LLJ SHOULD BACK ACROSS THE BOUNDARY. THIS WILL SET UP THE
SOUTHERN HALF OF OUR COUNTY WARNING AREA  FOR STRONG CONVECTION
OVERNIGHT. THE HODOGRAPHS INDICATE THAT LINES/MULTI-CELL
THUNDERSTORMS WOULD BE THE MAIN THREAT SOUTH OF A LINE FROM KANSAS
CITY THROUGH MOBERLY. THEREFORE HAIL AND STRONG WINDS LOOK TO BE THE
MAIN THREAT WITH OUR OVERNIGHT SEVERE WEATHER. ADDITIONALLY...WITH A
HIGH AMOUNT OF MOISTURE POOLING ALONG THE BOUNDARY HEAVY RAIN COULD
BE A PROBLEM OVER NIGHT. FLOOD GUIDANCE VALUES FOR CENTRAL
MISSOURI ARE A BIT LOW GIVEN ALL THE RECENT RAINS THAT HAVE MOVED
THROUGH THE AREA. THEREFORE WE HAVE GONE WITH A FLOOD WATCH SOUTH OF
A LINE FROM MOBERLY TO ODESSA TO CLINTON.

FOR TOMORROW MORE ACTIVE WEATHER IS ON TAP. A WEST COAST TROUGH WILL
SWING THROUGH THE MIDWEST SATURDAY SPINNING UP A NICE SURFACE LOW IN
THE PANHANDLE OF TX/OK. THIS IS FORECASTS TO LIFT THROUGH MISSOURI
DURNING THE AFTERNOON AND EVENING HOURS. THE BEST DYNAMICS INDICATE
THAT STRONG THUNDERSTORMS COULD LIGHT UP ACROSS NORTHERN MISSOURI
EAST OF A LINE FROM BETHANY TO BUTLER. WITH THE UPPER LEVEL JET
MOVING ACROSS MISSOURI...AND A BOUNDARY FLOATING AROUND IN OUR
CENTRAL SECTION...THE MODEL SOUNDINGS SHOW THAT THERE SHOULD BE
ENOUGH HILICITY MAKE SUPERCELL THUNDERSTORMS A POSSABLITLY. WITH
THIS COMES THE THREAT OF HAIL...STRONG WINDS AND ISOLATED TORNADOS
TOMORROW AFTERNOON AND EVENING.

CUTTER

.EAX...
KS...NONE.
MO...FLOOD WATCH UNTIL 5 AM FOR ZONES MOZ033...MOZ038>040...
MOZ044>046...MOZ054.
Hazardous weather outlook, May 9, 1:05 PM CDT, 15 hours 50 minutes before
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
105 PM CDT FRI MAY 9 2003

...SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL
EXPECTED TONIGHT ACROSS EAST CENTRAL KANSAS INTO CENTRAL MISSOURI...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ALONG AND JUST NORTH
OF A FRONTAL BOUNDARY THAT WILL EXTEND FROM SOUTHEAST KANSAS INTO
CENTRAL MISSOURI.  THE MOST LIKELY AREA TO SEE DAMAGING WIND GUSTS
AND HAIL WILL BE IN LOCATIONS ALONG AND SOUTH OF A LINE FROM KANSAS
CITY TO MOBERLY MISSOURI.  THERE WILL BE LESS OF A THREAT IN
NORTHERN MISSOURI.  HEAVY RAIN WILL ALSO BE POSSIBLE TONIGHT FROM
EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. PORTIONS OF CENTRAL
MISSOURI ALREADY HAVE SATURATED GROUND FROM EARLIER RAINS...SO IF
THE HEAVY RAIN OCCURS...IT MAY LEAD TO FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THUNDERSTORMS FROM FRIDAY NIGHT WILL CONTINUE ACROSS NORTHERN AND
CENTRAL MISSOURI DURING THE MORNING HOURS...BUT BE WEAKENING AND
THEN DIMINISH BY MIDDAY. HOWEVER MORE THUNDERSTORMS ARE EXPECTED TO
REDEVELOP IN CENTRAL MISSOURI IN THE AFTERNOON HOURS...MAINLY EAST
OF A LINE FROM BETHANY TO BUTLER MISSOURI. THESE STORMS MAY BECOME
SEVERE...WITH HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THESE
STORMS SHOULD MOVE EAST OF THE REGION SATURDAY EVENING.

FOR NEXT WEEK THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT
THROUGH THURSDAY AS ANOTHER FRONTAL BOUNDARY MOVES INTO EAST KANSAS
AND NORTHERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT IN AREAS ALONG AND SOUTH OF
A LINE FROM KANSAS CITY TO MOBERLY MISSOURI AND AGAIN ON SATURDAY
ALONG AND EAST OF A LINE FROM BETHANY TO BUTLER MISSOURI

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.CRH.NOAA.GOV/EAX
OR HTTP://WEATHER.GOV.

PC

In the hours before

Special weather statement, May 10, 3:10 AM CDT, 1 hour 45 minutes before
KSZ025-102>105-MOZ001>008-011>017-020>025-028>033-037>040-046-101300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
310 AM CDT SAT MAY 10 2003

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 333...IN EFFECT UNTIL 800 AM CDT SATURDAY MORNING. THIS SEVERE
THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

ADAIR...ANDREW...ATCHISON...BUCHANAN...CALDWELL...CARROLL...
CHARITON...CLAY...CLINTON...COOPER...DAVIESS...DE KALB...GENTRY...
GRUNDY...HARRISON...HOLT...HOWARD...JACKSON...LAFAYETTE...LINN...
LIVINGSTON...MACON...MERCER...NODAWAY...PLATTE...PUTNAM...RANDOLPH...
RAY...SALINE...SCHUYLER...SULLIVAN AND WORTH.

IN KANSAS:

ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH AND WYANDOTTE.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE ATCHISON...
BETHANY...BOONVILLE...CHILLICOTHE...KANSAS CITY...KIRKSVILLE...
MARSHALL...MARYVILLE...MOBERLY...OLATHE...ROCKPORT...ST JOSEPH AND
TRENTON.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.
Local storm report, May 10, 3:54 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
354 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0338 AM    BLUE SPGS                 MO   .75 INCH HAIL
05/10/03   JACKSON                        REPORTED BY OFF-DUTY
                                          NWS EMPLOYEE.
Local storm report, May 10, 3:59 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0347 AM    CLINTON                   MO   .75 INCH HAIL
05/10/03   HENRY                          REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, May 10, 4:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0430 AM    SEDALIA                   MO   1 INCH HAIL
05/10/03   PETTIS                         REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.
Local storm report, May 10, 4:53 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0434 AM    KEARNEY                   MO   .88 INCH HAIL
05/10/03   CLAY                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

0435 AM    SMITHVILLE                MO   70-80 MPH TSTM GUST
05/10/03   CLAY
Local storm report, May 10, 4:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0440 AM    SMITHVILLE                MO   WIND DAMAGE
05/10/03   CLAY                           REPORTED BY LAW
                                          ENFORCEMENT OFFICIAL.

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningEAXJohnson59 min
May 9, 7:42 PM CDTSevere Thunderstorm WarningEAXLafayette63 min
May 9, 8:22 PM CDTSevere Thunderstorm WarningEAXSaline38 min
May 9, 8:23 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph67 min
May 9, 8:43 PM CDTSevere Thunderstorm WarningEAXCass62 min
May 9, 8:55 PM CDTSevere Thunderstorm WarningEAXJackson65 min
May 9, 9:09 PM CDTSevere Thunderstorm WarningEAXLafayette66 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningEAXMacon64 min
May 9, 9:16 PM CDTFlash Flood WarningEAXCass6 hr
May 9, 9:30 PM CDTTornado WarningEAXCass30 min
May 9, 10:01 PM CDTSevere Thunderstorm WarningEAXJackson59 min
May 9, 10:03 PM CDTTornado WarningEAXLafayette42 min
May 9, 10:12 PM CDTSevere Thunderstorm WarningEAXCass63 min
May 9, 10:16 PM CDTTornado WarningEAXSaline59 min
May 9, 10:28 PM CDTSevere Thunderstorm WarningEAXJohnson62 min
May 9, 10:44 PM CDTTornado WarningEAXJohnson61 min
May 9, 11:21 PM CDTSevere Thunderstorm WarningEAXPettis39 min
May 9, 11:30 PM CDTSevere Thunderstorm WarningEAXJohnson45 min
May 10, 3:22 AM CDTSevere Thunderstorm WarningEAXCooper53 min
May 10, 3:29 AM CDTSevere Thunderstorm WarningEAXHenry46 min
May 10, 3:38 AM CDTSevere Thunderstorm WarningEAXJackson37 min
May 10, 3:49 AM CDTSevere Thunderstorm WarningEAXJohnson56 min
May 10, 3:58 AM CDTSevere Thunderstorm WarningEAXClay62 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningEAXPettis40 min
May 10, 4:21 AM CDTSevere Thunderstorm WarningEAXPlatte39 min
May 10, 4:33 AM CDTSevere Thunderstorm WarningEAXSaline57 min
May 10, 4:38 AM CDTSevere Thunderstorm WarningEAXCooper37 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningEAXJackson60 min
May 10, 5:11 AM CDTSevere Thunderstorm WarningEAXCass64 min
May 10, 5:23 AM CDTSevere Thunderstorm WarningEAXLafayette67 min
May 10, 5:26 AM CDTSevere Thunderstorm WarningEAXHoward49 min
May 10, 5:33 AM CDTSevere Thunderstorm WarningEAXJohnson72 min
May 10, 5:36 AM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Saline6 hr
May 10, 5:57 AM CDTFlash Flood WarningEAXRandolph6 hr
May 10, 6:02 AM CDTSevere Thunderstorm WarningEAXCass13 min
May 10, 1:20 PM CDTSevere Thunderstorm WarningEAXCarroll55 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningEAXCarroll, Ray60 min
May 10, 3:17 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry43 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningEAXJohnson67 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningEAXHarrison50 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningEAXDaviess44 min
May 10, 3:39 PM CDTTornado WarningEAXDaviess, Harrison51 min
May 10, 3:47 PM CDTTornado WarningEAXLinn58 min
May 10, 4:02 PM CDTTornado WarningEAXCarroll58 min
May 10, 4:11 PM CDTSevere Thunderstorm WarningEAXMercer64 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningEAXLafayette, Saline59 min
May 10, 4:18 PM CDTTornado WarningEAXChariton42 min
May 10, 4:25 PM CDTTornado WarningEAXAdair, Sullivan65 min
May 10, 4:32 PM CDTTornado WarningEAXSaline43 min
May 10, 4:43 PM CDTTornado WarningEAXMacon47 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningEAXPutnam60 min
May 10, 4:55 PM CDTTornado WarningEAXPutnam65 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningEAXChariton, Howard53 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningEAXRandolph63 min
May 10, 5:21 PM CDTTornado WarningEAXRandolph39 min
May 10, 5:44 PM CDTTornado WarningEAXCooper46 min
May 10, 5:58 PM CDTTornado WarningEAXRandolph32 min
May 10, 6:01 PM CDTTornado WarningEAXPutnam29 min
May 10, 6:13 PM CDTTornado WarningEAXHenry47 min
May 10, 6:30 PM CDTSevere Thunderstorm WarningEAXSaline45 min
May 10, 6:52 PM CDTSevere Thunderstorm WarningEAXChariton38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.